International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part B

Note on laguerre polynomial of two variable L n (x, y)


Author(s): Kamal Gupta

Abstract: In this paper we obtain properties, expansion of polynomials involving the generalized associated Laguerre Polynomials which are closely related to generalized Lagguerre polynomials of Dattoli et al. These results provide useful extensions of the well-known results of Lagguerre Polynomials Ln(x).

Pages: 126-131 | Views: 486 | Downloads: 21

Download Full Article: Click Here
How to cite this article:
Kamal Gupta. Note on laguerre polynomial of two variable L n (x, y). International Journal of Statistics and Applied Mathematics. 2018; 3(1): 126-131.
Call for book chapter
International Journal of Statistics and Applied Mathematics